Advertisement

Spectral Invariance of SG Pseudo-Differential Operators on Lpn

  • Aparajita Dasgupta
  • M. W. Wong
Part of the Operator Theory: Advances and Applications book series (OT, volume 205)

Abstract

We prove the spectral invariance of SG pseudo-differential operators on L p n , 1<p<∞, by using the equivalence of ellipticity and Fredholmness of SG pseudo-differential operators on L p n , 1<p<∞. A key ingredient in the proof is the spectral invariance of SG pseudo-differential operators on L 2 n .

Keywords

Pseudo-differential operators Sobolev spaces ellipticity Fredholmness spectral invariance 

Mathematics Subject Classification (2000)

Primary 35S05 47G30 Secondary 47A53 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Dasgupta, Ellipticity of Fredholm pseudo-differential operators on L pn, in New Developments in Pseudo-Differential Operators, Editors: L. Rodino and M. W. Wong, Operator Theory: Advances and Applications 189, Birkhäuser, 2008, 107–116.Google Scholar
  2. [2]
    A. Dasgupta, The Twisted Laplacian, the Laplacians on the Heisenberg Group and SG Pseudo-Differential Operators, Ph. D. Dissertation, York University, 2008.Google Scholar
  3. [3]
    A. Dasgupta and M. W. Wong, Spectral theory of SG pseudo-differential operators on L p(ℝn), Studia Math. 187 (2008), 186–197.CrossRefMathSciNetGoogle Scholar
  4. [4]
    U. Grieme, Pseudo-Differential Operators with Operator-Valued Symbols on Non-Compact Manifolds, Ph. D. Dissertation, Universität Potsdam, 1998.Google Scholar
  5. [5]
    G. Harutyunyan and B.-W. Schulze, Elliptic Mixed, Transmission and Singular Crack Problems, European Mathematical Society, 2008.Google Scholar
  6. [6]
    B.-W. Schulze, Boundary Value Problems and Singular Pseudo-Differential Operators, Wiley, 1998.Google Scholar
  7. [7]
    M. W. Wong, An Introduction to Pseudo-Differential Operators, Second Edition, World Scientific, 1999.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  • Aparajita Dasgupta
    • 1
  • M. W. Wong
    • 2
  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia
  2. 2.Department of Mathematics and StatisticsYork UniversityTorontoCanada

Personalised recommendations